Alert archive / Montana / Red Flag Warnings in 2011
Red Flag Warning 9, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Sep 27, 2011, 9:59 AM MDT for Phillips County, Valley County, Montana. It took effect at Sep 27, 2011, 12:00 PM MDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2011, 9:59 AM MDT (15:59 UTC)
- In effect from
- Sep 27, 2011, 12:00 PM MDT
- Expired
- Sep 28, 2011, 8:03 PM MDT
- In force
- 32 hr
- Issued by
- NWS Glasgow, MT
Counties Phillips County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 51 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 4.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2331 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
376 WWUS85 KGGW 271559 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 959 AM MDT TUE SEP 27 2011 ...CRITICAL FIRE WEATHER CONDITIONS FUELED BY LOW HUMIDITY AND GUSTY SOUTHWEST WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS ZONE 134... .GUSTY WEST WINDS AT 15 TO 25 MPH...WITH HIGHER GUSTS...WILL DEVELOP BY EARLY AFTERNOON OVER ZONE 134...ESPECIALLY IN THE VICINITY OF THE CANADIAN BORDER. THESE WINDS WILL COMBINE WITH HUMIDITY LOWERING INTO THE TEENS TO DRIVE CRITICAL FIRE WEATHER CONDITIONS. MTZ134-280300- /O.NEW.KGGW.FW.W.0009.110927T1800Z-110928T0300Z/ NORTHERN PHILLIPS-NORTHERN VALLEY- 959 AM MDT TUE SEP 27 2011 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 134. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH LOW HUMIDITY AND BREEZY WINDS. GRASSES AND BRUSH HAVE BECOME EASY TO IGNITE AND FIRE COULD SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
4 follow-up statements
044
WWUS85 KGGW 272049
RFWGGW
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
249 PM MDT TUE SEP 27 2011
...CRITICAL FIRE WEATHER CONDITIONS FUELED BY LOW HUMIDITY AND
GUSTY SOUTHWEST WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING
ACROSS ZONE 134...
.GUSTY WEST WINDS AT 15 TO 25 MPH...WITH HIGHER GUSTS...WILL
DEVELOP BY EARLY AFTERNOON OVER ZONE 134...ESPECIALLY IN THE
VICINITY OF THE CANADIAN BORDER. THESE WINDS WILL COMBINE WITH
HUMIDITY LOWERING INTO THE TEENS TO DRIVE CRITICAL FIRE WEATHER
CONDITIONS. OVERNIGHT TONIGHT A DRY COLD FRONT WILL PUSH THROUGH
...MAKING FOR MILD OVERNIGHT LOWS AND LOCALIZED POOR HUMIDITY
RECOVERIES.
STRONG NORTHWEST WINDS WILL MIX DOWN IN THE POST FRONTAL
ENVIRONMENT ON WEDNESDAY. WITH HUMIDITY DIPPING TO NEAR 20
PERCENT ACROSS MUCH OF THE AREA...CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED.
MTZ120-122-135>137-281000-
/O.NEW.KGGW.FW.W.0010.110928T1600Z-110929T0200Z/
FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE-
PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES-
LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE-
SOUTHERN PETROLEUM-SOUTHERN GARFIELD-
249 PM MDT TUE SEP 27 2011
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...
122...135...136 AND 137...
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 10 AM TO 8 PM MDT WEDNESDAY.
* AFFECTED AREA...FIRE WEATHER ZONES 120...122...135...136 AND
137.
* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 35 MPH.
* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.
* IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH LOW
HUMIDITY AND BREEZY WINDS. GRASSES AND BRUSH HAVE BECOME EASY
TO IGNITE AND FIRE COULD SPREAD QUICKLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.
&&
$$
MTZ134-281000-
/O.EXT.KGGW.FW.W.0009.000000T0000Z-110929T0200Z/
NORTHERN PHILLIPS-NORTHERN VALLEY-
249 PM MDT TUE SEP 27 2011
...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT WEDNESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134...
THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT WEDNESDAY.
* AFFECTED AREA...FIRE WEATHER ZONE 134.
* WINDS...THIS EVENING...WEST 15 TO 25 MPH.
WEDNESDAY...NORTHWEST 20 TO 30 MPH...WITH
GUSTS TO 35 MPH DURING THE AFTERNOON.
* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT THIS EVENING...AND 20
PERCENT ON WEDNESDAY.
* IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH LOW
HUMIDITY AND BREEZY WINDS. GRASSES AND BRUSH HAVE BECOME EASY
TO IGNITE AND FIRE COULD SPREAD QUICKLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.
&&
$$
HTTP://WEATHER.GOV/GLASGOW469 WWUS85 KGGW 280948 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 348 AM MDT WED SEP 28 2011 .WINDS WILL INCREASE TO NORTHWEST 20 TO 30 MPH FOR LATER THIS MORNING AND AFTERNOON. THESE WINDS WILL COMBINE WITH HUMIDITY LOWERING TO AROUND 20 PERCENT TO DRIVE CRITICAL FIRE WEATHER CONDITIONS. MTZ134-282200- /O.CON.KGGW.FW.W.0009.000000T0000Z-110929T0200Z/ NORTHERN PHILLIPS-NORTHERN VALLEY- 348 AM MDT WED SEP 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 134. * WINDS...NORTHWEST 20 TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH VERY HIGH FIRE DANGER. GRASSES AND BRUSH HAVE BECOME EASY TO IGNITE AND FIRE COULD SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ120-122-135>137-282200- /O.CON.KGGW.FW.W.0010.110928T1600Z-110929T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 348 AM MDT WED SEP 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR FOR STRONG NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 120...122...135...136 AND 137. * WINDS...NORTHWEST 20 TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * IMPACTS...ALREADY CURED FUELS HAVE BECOME CRITICAL WITH HIGH TO VERY HIGH FIRE DANGER. GRASSES AND BRUSH HAVE BECOME EASY TO IGNITE AND FIRE COULD SPREAD QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
475 WWUS85 KGGW 282015 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 215 PM MDT WED SEP 28 2011 MTZ120-122-135>137-290200- /O.CON.KGGW.FW.W.0010.000000T0000Z-110929T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 215 PM MDT WED SEP 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FOR STRONG NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...135...136 AND 137... * AFFECTED AREA...FIRE WEATHER ZONES 120...122...135...136 AND 137. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY NORTHWEST WINDS AND VERY DRY FUELS WILL CREATE DANGEROUS FIRE CONDITIONS THROUGH EARLY THIS EVENING. * WINDS...NORTHWEST 15 TO 25 MPH..GUSTING TO 35 MPH. WINDS WILL DIMINISH EARLY THIS EVENING. * RELATIVE HUMIDITY...AROUND 20 PERCENT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ134-290200- /O.CON.KGGW.FW.W.0009.000000T0000Z-110929T0200Z/ NORTHERN PHILLIPS-NORTHERN VALLEY- 215 PM MDT WED SEP 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG NORTHWEST WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134... * AFFECTED AREA...FIRE WEATHER ZONE 134. * IMPACTS...THE COMBINATION OF LOW RELATIVE HUMIDITIES...GUSTY NORTHWEST WINDS AND VERY DRY FUELS WILL CREATE DANGEROUS FIRE CONDITIONS THROUGH EARLY THIS EVENING. * WINDS...NORTHWEST 15 TO 25 MPH..GUSTING TO 35 MPH. WINDS WILL DIMINISH EARLY THIS EVENING. * RELATIVE HUMIDITY...AROUND 20 PERCENT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
857 WWUS85 KGGW 290203 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 803 PM MDT WED SEP 28 2011 MTZ120-122-135>137-290315- /O.CAN.KGGW.FW.W.0010.000000T0000Z-110929T0200Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 803 PM MDT WED SEP 28 2011 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 120...122...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE BEGUN TO RECOVER ACROSS THE AREA ALLOWING THE RED FLAG WARNING TO EXPIRE. $$ MTZ134-290315- /O.CAN.KGGW.FW.W.0009.000000T0000Z-110929T0200Z/ NORTHERN PHILLIPS-NORTHERN VALLEY- 803 PM MDT WED SEP 28 2011 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONE 134... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE SUBSIDED AND RELATIVE HUMIDITIES HAVE BEGUN TO RECOVER ACROSS THE AREA ALLOWING THE RED FLAG WARNING TO EXPIRE. $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Sep 27, 4:26 AM MDT, 5 hours 33 minutes earlier.
Area forecast discussion, Sep 27, 4:26 AM MDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 426 AM MDT TUE SEP 27 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY... CUT-OFF UPPER LOW OVER THE MIDWEST STILL BOGGING DOWN THE LARGE- SCALE PATTERN. ALTHOUGH IT HAS RETREATED S...THE LARGE HIGH PRESSURE ALOFT REMAINS DOMINATE OVER MUCH OF THE WESTERN STATES. THIS WILL RIDGE N TODAY BRINGING ANOTHER WARM AND DRY DAY WITH SUNNY SKIES AND ONLY A FEW CIRRUS. A COLD FRONT MOVING ACROSS BC/OR/WA WILL MOVE THRU NE MT TONIGHT. MODELS ALL LOOK EVEN DRIER WITH THIS THAN PREVIOUS RUNS AS MOISTURE IS NOT AT ALL LINKED WELL WITH THE UPPER DYNAMICS...WHICH DIDN'T HAVE MUCH MOISTURE ANYWAY. NO MODEL QPF AT ALL IN NE MT. THEREFORE JUST A COUPLE BANDS OF BROKEN MID/HIGH CLOUDS. SURFACE LOW IS FAR TO OUR N-NE. MODELS SHOW UP TO 30KT WIND AT 850 MB AND WE WILL MIX DRY ADIABATICALLY ABOVE 800 MB IN MODERATE COOL ADVECTION. WILL LIKLEY NEED A LAKE WIND ADVISORY. A COOL SURFACE HIGH FROM BC MOVES OVER THE AREA WED NIGHT WITH 850 TEMPS AS LOW AS 3C. THIS WILL GIVE LIGHT WINDS AND CLEAR SKIES WED NIGHT AND THU WITH MOST AREAS DROPPING TO THE 30S FOR LOWS. SIMONSEN .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... LONG TERM BEGINS WITH TWO TROUGHS. ONE EXISTS OVER ONTARIO EXTENDING INTO THE GREAT LAKES AND THE SECOND EXTENDING FROM ALASKA SOUTH DOWN INTO THE NORTH PACIFIC. IN BETWEEN THESE TWO TROUGHS LIESA GARDEN VARIETY SYNOPTIC RIDGE RUNNING FROM THE DESERT SOUTHWEST UP INTO ALBERTA. THIS RIDGE IS EXPECTED TO BE THE DOMINATE PLAYER IN THE WEATHER PATTERN THROUGH SATURDAY WHEN IT IS EXPECTED TO FLATTEN OUT AND ALLOW SOME WEAK SHORTWAVES TO MOVE ACROSS WITH SLIGHT CHANCE AT RAIN SHOWERS IN THE HIGHER ELEVATIONS. THE STRONGEST WAVE IS ANTICIPATED TO PASS THROUGH THE AREA SUNDAY EVENING AND SHOULD BRING A DECENT CHANCE FOR SHOWERS DURING THAT TIME. MEANWHILE... THE WESTERN TROUGH IS EXPECTED TO DRIFT SOUTH SLOWLY AND SETTLE OFF OF THE PACIFIC NORTHWEST COAST IN A BLOCKED PATTERN. BEHIND IT... A MUCH STRONGER TROUGH WILL GAIN STEAM OVER THE BERING STRAIGHT AND TAKE A NOSE DIVE INTO THE FEATURES AHEAD AND TO SOUTH AND EAST. SUNDAY NIGHT THROUGH TUESDAY NIGHT... MODELS ARE STRUGGLING WITH ALL BUT THE SYNOPTIC FEATURES AT THIS POINT ONWARD AND THEREFORE CONFIDENCE IS LOW IN ALL BUT THE LARGEST AIRMASSES. THE BERING STRAIGHT TROUGH IS ANTICIPATED TO PLOW INTO THE TROUGH AND RIDGE DIRECTLY AHEAD OF IT AND ROLL ONTO THE NORTH AMERICAN CONTINENT SOMEWHERE ALONG THE INTERNATIONAL BOARDER. THIS SHOULD TAP INTO COLD AIR TO THE NORTH AND DROP TEMPERATURES AROUND THE NEMONT AREAS AGAIN AND POSSIBLE BELOW SEASONAL NORMS INTO MID WEEK. A FEW SHOWERS MAY ALSO BE POSSIBLE WITH THE COLD FRONTS PASSAGE THROUGH THE EARLY WEEK. GAH && .AVIATION... VFR. A COLD FRONT WILL PASS THROUGH THE AREA TODAY SWITCHING WINDS FROM WESTERLY THIS AFTERNOON TO NORTHWESTERLY TONIGHT. WINDS IN THE DAY WILL BE BETWEEN 10 AND 20 GUSTING TO 25KTS IN PLACES... THEN CALM DURING THE EVENING TO AROUND 10 KTS. GAH && .FIRE WEATHER... WITH VERY DRY WEATHER CONTINUING...AND FIRE DANGER HIGH OR VERY HIGH OVER MOST OF THE AREA...WE MAY APPROACH CRITICAL FIRE WEATHER CONDITITONS TODAY AND WEDNESDAY. MINIMUM RELATIVE HUMIDITIES IN THE UPPER TEENS TO LOWER 20S PCT CAN BE EXPECTED TODAY...WITH WINDS SPEEDS FROM THE WEST 10 TO 20 MPH. WINDS WILL BE STRONGER FRIDAY WITH 15 TO 25 MPH AT LEAST...BUT HUMIDITIES SHOULD REMAIN IN THE 20S PCT. SIMONSEN && .CLIMATE... GLASGOW HAS HAD ONLY 0.16 INCH OF RAINFALL SO FAR THIS SEPTEMBER...THROUGH THE 26TH. WHILE DRIER THAN NORMAL...IT ONLY RANKS AS THE 20TH DRIEST THROUGH THE 26TH. WE ARE ON PACE TO BE THE 3RD STRAIGHT MONTH TO BE WARMER THAN NORMAL...THIS MONTH AVERAGING 3.4 DEGREES ABOVE NORMAL. SIMONSEN && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Sep 27, 3:57 AM MDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 357 AM MDT TUE SEP 27 2011 MTZ016-017-021>023-281200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- 357 AM MDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY 15 TO 25 MPH NORTHWEST WINDS ARE EXPECTED WEDNESDAY. THIS MAY REQUITE A LAKE WIND ADVISORY BE ISSUED FOR FORT PECK LAKE FOR AT LEAST A PART OF THE DAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 2:27 PM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 30 hr |
| Sep 27, 2:49 PM MDT | Red Flag Warning | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 29 hr |
Nearby
Red Flag Warnings in Montana, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.